Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 138, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 22, 2011, 4:59 PM EDT for Dearborn County, Ohio County, Switzerland County, Indiana; Boone County, Gallatin County, Kentucky; Hamilton County, Ohio. It was in force for 46 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 4:59 PM EDT (20:59 UTC)
- Expired
- May 22, 2011, 5:45 PM EDT
- In force
- 46 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Dearborn County, IN, Ohio County, IN, Switzerland County, IN, Boone County, KY, Gallatin County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 89 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:01 PM EDT | HAIL 1.75 | Lawrenceburg, IN | WINDS UP TO 60 MPH AS WELL. |
| May 22, 5:05 PM EDT | HAIL 1 | Aurora, IN | |
| May 22, 5:08 PM EDT | HAIL 1 | North Bend, OH | |
| May 22, 5:25 PM EDT | HAIL 0.88 | Hebron, KY | |
| May 22, 5:37 PM EDT | HAIL 2 | Dent, OH | |
| May 22, 5:38 PM EDT | HAIL 1 | White Oak, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 460 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 720 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
698
WUUS51 KILN 222059
SVRILN
INC029-115-155-KYC015-077-OHC061-222145-
/O.NEW.KILN.SV.W.0138.110522T2059Z-110522T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
459 PM EDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
WESTERN GALLATIN COUNTY IN NORTHERN KENTUCKY...
EASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
OHIO COUNTY IN SOUTHEAST INDIANA...
SWITZERLAND COUNTY IN SOUTHEAST INDIANA...
WESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 545 PM EDT.
* AT 456 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR EAST
ENTERPRISE...MOVING NORTHEAST AT 30 MPH. ANOTHER SEVERE
THUNDERSTORM WAS LOCATED BETWEEN PETERSBURG AND LAWRENCEBURG ALSO
MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
RISING SUN...
AURORA...
LAWRENCEBURG...
OAKBROOK...
BURLINGTON...
GREENDALE...
HIDDEN VALLEY...
BRIGHT...
IN ADDITION...ABERDEEN...PATE...MILTON...NORTH LANDING...HARTFORD...
RABBIT HASH...BELLEVIEW AND FRENCH ARE NEAR THE PATH OF THIS SEVERE
THUNDERSTORM.
THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 0 AND 19 IN OHIO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8483 3918 8449 3907 8460 3907 8462
3905 8462 3875 8494 3886 8513
TIME...MOT...LOC 2057Z 216DEG 27KT 3888 8497
$$2 follow-up statements
534
WWUS51 KILN 222115
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
515 PM EDT SUN MAY 22 2011
INC155-KYC077-222122-
/O.CAN.KILN.SV.W.0138.000000T0000Z-110522T2145Z/
SWITZERLAND IN-GALLATIN KY-
515 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN GALLATIN AND
SWITZERLAND COUNTIES HAS BEEN CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3931 8483 3918 8449 3908 8459 3907 8462
3905 8462 3889 8481 3890 8485 3897 8496
TIME...MOT...LOC 2112Z 215DEG 33KT 3901 8485
$$
INC029-115-KYC015-OHC061-222145-
/O.CON.KILN.SV.W.0138.000000T0000Z-110522T2145Z/
OHIO IN-DEARBORN IN-BOONE KY-HAMILTON OH-
515 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR WESTERN HAMILTON...BOONE...EASTERN DEARBORN AND OHIO COUNTIES...
AT 505 PM EDT...SPOTTERS REPORTED QUARTER SIZED HAIL IN AURORA.
RADAR INDICATED THAT THERE WERE TWO SEVERE THUNDERSTORMS. ONE SEVERE
THUNDERSTORM WAS LOCATED NEAR CLEVES. THE OTHER STORM WAS NEAR
RISING SUN. BOTH STORMS WERE MOVING NORTHEAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
AURORA...LAWRENCEBURG...OAKBROOK...BURLINGTON...GREENDALE...HIDDEN
VALLEY...BRIGHT...CLEVES...HARRISON AND CHEVIOT.
IN ADDITION...PETERSBURG...IDLEWILD...CINCINNATI-NORTHERN KENTUCKY
INTERNATIONAL AIRPORT...FRANCISVILLE...CONSTANCE...NORTH BEND...
ADDYSTON AND COVEDALE ARE NEAR THE PATH OF THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. STAY AWAY
FROM WINDOWS!
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3931 8483 3918 8449 3908 8459 3907 8462
3905 8462 3889 8481 3890 8485 3897 8496
TIME...MOT...LOC 2112Z 215DEG 33KT 3901 8485
$$508
WWUS51 KILN 222135
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
535 PM EDT SUN MAY 22 2011
INC029-115-KYC015-222145-
/O.CAN.KILN.SV.W.0138.000000T0000Z-110522T2145Z/
OHIO IN-DEARBORN IN-BOONE KY-
535 PM EDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOONE...EASTERN DEARBORN AND
OHIO COUNTIES HAS BEEN CANCELLED...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3927 8476 3918 8449 3908 8459 3907 8462
3908 8463 3912 8470 3914 8472 3915 8475
3916 8478
TIME...MOT...LOC 2135Z 226DEG 35KT 3917 8465
$$
OHC061-222145-
/O.CON.KILN.SV.W.0138.000000T0000Z-110522T2145Z/
HAMILTON OH-
535 PM EDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR CENTRAL HAMILTON COUNTY...
AT 530 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAD
WEAKENED BUT WAS STILL CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ADDYSTON...MOVING NORTHEAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
CHEVIOT.
IN ADDITION...DENT...MONFORT HEIGHTS SOUTH...WHITE OAK WEST...MONFORT
HEIGHTS EAST...WHITE OAK EAST AND WHITE OAK ARE NEAR THE PATH OF THIS
STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3927 8476 3918 8449 3908 8459 3907 8462
3908 8463 3912 8470 3914 8472 3915 8475
3916 8478
TIME...MOT...LOC 2135Z 226DEG 35KT 3917 8465
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 4:30 PM EDT, 29 minutes earlier.
Area forecast discussion, May 22, 4:30 PM EDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EDT SUN MAY 22 2011 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS EVENING IN THE WARM AND UNSTABLE AIRMASS. A FRONTAL BOUNDARY WILL APPROACH THE AREA ON MONDAY AND REMAIN ACROSS THE REGION FOR MOST OF THE WEEK. THIS WILL KEEP THUNDERSTORM CHANCES IN THE FORECAST THROUGH THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED IN A WARM AND UNSTABLE AIRMASS. EXPECT THESE THUNDERSTORMS TO CONTINUE OVER THE NEXT FEW HOURS HOWEVER GENERALLY EXPECT THEM TO DECREASE IN SEVERITY AND COVERAGE LATER THIS EVENING AROUND SUNSET. SOME ISOLATED ACTIVITY WILL STILL BE POSSIBLE. A SHORTWAVE WILL MOVE THROUGH DURING THE SECOND HALF OF THE NIGHT AND THEREFORE INCREASED PRECIPITATION CHANCES DURING THIS TIME FRAME. && .SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/... THIS AREA OF PRECIPITATION WILL MOVE OUT OF THE AREA DURING THE MORNING HOURS. HOW FAST THIS PRECIPITATION MOVES OUT OF THE AREA AND HOW MUCH RESIDUAL CLOUD COVER REMAINS WILL IMPACT AFTERNOON DEVELOPMENT. BELIEVE THAT STORMS WILL MOVE OUT OF THE AREA EARLY ENOUGH FOR THE ATMOSPHERE TO RECOVER BY THE LATE AFTERNOON HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS ON MONDAY. MORE WIDESPREAD PRECIPITATION WILL BE POSSIBLE MONDAY NIGHT WITH THE FRONTAL BOUNDARY IN THE AREA. && .LONG TERM /TUESDAY THROUGH SUNDAY/... A COLD FRONT WILL LAY OUT ACROSS THE REGION ON TUESDAY AS A FAIRLY STRONG SHORT WAVE TREKS EASTWARD. THESE FACTORS WILL PROVIDE PLENTY OF FORCING FOR SHOWERS AND THUNDERSTORMS. AS THIS SHORT WAVE MOVES EAST DURING THE EVENING THE CHANCE OF RAIN SHOULD DIMINISH QUITE A BIT ALTHOUGH CANNOT TOTALLY RULE OUT SOME LINGERING SHOWERS. BREAK IN PRECIPITATION WILL BE SHORT-LIVED AS LIFT STARTS TO INCREASE AGAIN LATE TUESDAY NIGHT AND THEN OVERSPREAD THE AREA ON WEDNESDAY AS THE FRONT LIFTS BACK NORTH. SHOULD BE A GOOD CHANCE OF STORMS PARTICULARLY IN THE AFTERNOON AS THE AIR MASS BECOMES INCREASINGLY UNSTABLE SOUTH OF THE BOUNDARY. AN UPPER LEVEL LOW LOCATED IN THE MID MISSISSIPPI VALLEY AT MIDWEEK WILL SLOWLY OPEN UP AND LIFT THROUGH THE OHIO VALLEY AS ANOTHER CLOSED LOW DROPS IN FROM THE NORTHWEST. THERE WILL BE HIGH CHANCES OF PRECIPITATION UNTIL THE LEAD UPPER SYSTEM AND ASSOCIATED SURFACE LOW AND COLD FRONT MOVE THROUGH THE FORECAST AREA ON FRIDAY. TEMPERATURES WILL BECOME COOLER WITH A SUSTAINED CHANCE OF SHOWERS OVER THE WEEKEND AS THE SECOND UPPER LOW SAGS INTO THE REGION. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED MAINLY NORTHWEST OF A KLUK/KILN LINE UNTIL 00Z TODAY. CURRENTLY HAVE ONLY VFR CONDITIONS FORECAST...HOWEVER MAY NEED ADD TEMPOS TO REDUCE VISIBILITIES AND CEILINGS IF CURRENT THUNDERSTORMS TO THE WEST HOLD TOGETHER OR DEVELOP FURTHER. BY 12Z MONDAY...CHANCES FOR PRECIPITATION WILL INCREASE...WHICH WILL BRING A HIGHER CHANCE OF MVFR/IFR CONDITIONS. OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...NOVAK NEAR TERM...NOVAK SHORT TERM...NOVAK LONG TERM... AVIATION...LATTO
Hazardous weather outlook, May 22, 3:53 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 353 PM EDT SUN MAY 22 2011 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ060>063-070>073-077>082- 088-232000- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS HAVE DEVELOPED DUE TO A WARM AND UNSTABLE AIRMASS. SOME OF THESE STORMS WILL BE SEVERE THIS AFTERNOON AND THROUGH THE EARLY EVENING HOURS. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS. OHZ026-034-035-042>046-051>056-064-065-074-232000- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 353 PM EDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS WILL BE PRESENT IN THE WARM AND UNSTABLE AIRMASS THIS AFTERNOON. THERE IS A SLIGHT RISK THAT A FEW OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MODERATE INSTABILITY ALONG WITH FAVORABLE SHEAR MAY LEAD TO ORGANIZED THUNDERSTORMS MONDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. A FRONT WILL STALL OUT ACROSS THE REGION THIS WEEK WITH PERIODS OF THUNDERSTORMS EXPECTED TUESDAY THROUGH FRIDAY. DUE TO THIS REPEATED PERIOD OF THUNDERSTORMS WHICH MAY OCCUR THIS WEEK THERE IS A POTENTIAL FOR FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, May 22, 4:17 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL HOLTON 39.08N 85.38W
05/22/2011 E0.75 INCH RIPLEY IN TRAINED SPOTTER
&&
MYRONPLocal storm report, May 22, 4:22 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
422 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM HAIL 1 E WASHINGTON COURT HO 39.54N 83.41W
05/22/2011 E1.00 INCH FAYETTE OH PUBLIC
&&Local storm report, May 22, 4:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
427 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL FAIRFIELD 39.33N 84.54W
05/22/2011 E1.25 INCH BUTLER OH PUBLIC
&&Local storm report, May 22, 4:34 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
434 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL FOREST PARK 39.29N 84.53W
05/22/2011 E0.88 INCH HAMILTON OH TRAINED SPOTTER
&&
MYRONPLocal storm report, May 22, 4:48 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL OSGOOD 39.13N 85.29W
05/22/2011 M1.00 INCH RIPLEY IN BROADCAST MEDIA
&&Local storm report, May 22, 4:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
453 PM EDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL AURORA 39.07N 84.90W
05/22/2011 E0.50 INCH DEARBORN IN TRAINED SPOTTER
&&
ANOVAKThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 52 min |
| May 22, 5:45 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio | 3 hr |
| May 22, 2:45 PM EDT | Special Weather Statement | ILN | Brown | 30 min |
| May 22, 2:50 PM EDT | Special Weather Statement | ILN | Warren | 25 min |
| May 22, 3:13 PM EDT | Special Weather Statement | ILN | Warren | 32 min |
| May 22, 3:23 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 52 min |
| May 22, 3:26 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Highland, Pike, Scioto | 49 min |
| May 22, 3:45 PM EDT | Special Weather Statement | ILN | Fayette | 30 min |
| May 22, 4:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway | 45 min |
| May 22, 4:07 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| May 22, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:23 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 52 min |
| May 22, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 36 min |
| May 22, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 44 min |
| May 22, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Warren | 32 min |
| May 22, 5:21 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Hamilton, Warren | 39 min |
| May 22, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Highland, Warren | 51 min |
| May 22, 6:11 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Ross | 49 min |
| May 22, 6:42 PM EDT | Special Weather Statement | ILN | Adams, Pike, Scioto | 63 min |
| May 22, 6:47 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 43 min |
| May 22, 6:56 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Pike, Ross | 34 min |
| May 22, 7:05 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 40 min |
| May 22, 7:43 PM EDT | Special Weather Statement | ILN | Hocking | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.